American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C68) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Ehud Hrushovski, Anand Pillay and Pierre Simon. Generically stable and smooth measures in NIP theories. Trans. Amer. Math. Soc. 365 (2013) 2341-2366.
Abstract, references, and article information   
View Article: PDF

[2] Ehud Hrushovski, Ya'acov Peterzil and Anand Pillay. Groups, measures, and the NIP. J. Amer. Math. Soc. 21 (2008) 563-596. MR 2373360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Carlos R. Videla. On the constructible numbers. Proc. Amer. Math. Soc. 127 (1999) 851-860. MR 1469439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Olga Kharlampovich and Alexei Myasnikov. Tarski's problem about the elementary theory of free groups has a positive solution. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 101-108. MR 1662319.
Abstract, references, and article information   
View Article: PDF

[5] Ehud Hrushovski and Boris Zilber. Zariski geometries. J. Amer. Math. Soc. 9 (1996) 1-56. MR 1311822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. H. Lachlan. Complete coinductive theories. II . Trans. Amer. Math. Soc. 328 (1991) 527-562. MR 1014253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Miroslav Benda. Modeloids. I . Trans. Amer. Math. Soc. 250 (1979) 47-90. MR 530044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1